# SDR DALA2015091805717

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 48,840 hours, 25,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH WEB CRACKED AT LT VENTRAL STAIR STIFFENER.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS IAW ERA 539471-14.
